# SDR DLM88100829

- Difficulty date: March 20, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 49,019 hours, 35,786 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 1209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON INNER FUSELAGE SKIN STA Y=1209 BTW LONGERONS 30 AND 29RT.  CORROSION WAS REMOVED AND REPAIR PIECES WERE FABRICATED AND INSTALLED IAW ERA480772-14 REV ORIG.
